# SDR ASAA2017011519416

- Difficulty date: January 15, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 33,459 hours, 10,252 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMDN6334
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 47,387 hours, 20,958 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAD SHORT TIME FAULT 75-30452 - THE VBV POSITION SIGNALS DISAGREE.  ACFT GROUNDED.  ACCOMPLISHED TROUBLESHOOTING IAW FIM 75-32 TASK 803. INITIAL EVALUATION AND FAULT ISOLATION FOUND NO DEFECTS. EEC TESTS INDICATED NO FAULTS. DUE TO EXTENSIVE HISTORY OF SINGLE AND DUAL CHANNEL FAULTS ON BOTH A AND B CHANNELS, REMOVED AND REPLACED EEC IAW  AMM 73-21-00. OPS CHECK NORMAL.
